Volume No. :   9

Issue No. :  1

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Allready Registrered
Click to Login

New Discrete Cebysev-Gruss Type Inequalities

Address:   Girish Kapoor
Department of Mathematics, Govt. College Arki, Distt. Solan, Himachal Pradesh, India.
Corresponding Auther
DOI No: 10.5958/2349-2988.2017.00009.2

In the present note we establish two new discrete Cebysev-Gruss type inequalities by using a fairly elementary analysis. Mathematics Subject Classification 2000. Primary 26D15, Secondary 94A05.
Cebysev- Gruss type inequalities, discrete Korkine type identity, Cauchy- Schwarz inequality, Gruss inequality.
Girish Kapoor. New Discrete Cebysev-Gruss Type Inequalities. Research J. Science and Tech. 2017; 9(1):51-54.
[View HTML]      [View PDF]

Visitor's No. :   217283